ePubs

The open archive for STFC research publications

ePubs will be undergoing scheduled maintenance on 19/06/2024 between 10:00-12:00 and the service will be unavailable during this time.

Full Record Details

Persistent URL http://purl.org/net/epubs/work/22653
Record Status Checked
Record Id 22653
Title New regge models of asymptotic behavior
Contributors
Abstract
Organisation SRC
Keywords
Funding Information
Related Research Object(s):
Licence Information:
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article Phys Rev D 2 (1970): 1871-1878. doi:10.1103/PhysRevD.2.1871 1970